I Was Recently Diagnosed With ADHD And Am Taking 50mg
My heart rate is 'normal' before I take them (188/76, 80 hrpm), but once the drug takes effect I am sitting at stage 1 hypertension or very close (today was 137/88, 100 hrpm). I am going to switch to 40mg vyvanse for the next 30 days to see if it helps, but i was wondering if there was some blood pressure medication that is safe to take with vyvanse? If not are there other options for helping me to lower my blood pressure/heart rate? I also take .25mg xanax daily but the effect on my blood pressure appears to be negligible.
I do 60 min of cardio a week and strength train 4 days a week so I am very active. I have a clean diet (no processed food and macros of 30% fat, 40% carbs, 30% protein for training purposes). I eat out very rarely. I am afraid of pushing my heart too hard. I am 38 years old, 5'8", 162lbs.
Vyvanse has interaction with blood pressure medications,natural remedies are suggested.
Hello dear and welcome to ‘Ask A Doctor’ service. I reviewed your query and here is my advice.
Your symptoms seem to be related to side effects of Vyvanse .As a stimulant medication, it increases blood pressure.
Vyvanse has interaction with most of the medications used to treat high blood pressure.So,in my opinion you should not use medications to maintain under control the high blood pressure.
Some other alternatives can be:
-Using a lower dose as you already mentioned in the query
-Limit salt in your diet
-Use lemon water in the morning
-Use ginger and cinnamon tea
As long as the blood pressure is at stage 1 hypertension you can maintain it under control through natural methods.If the blood pressure increase more than that I suggest you to stop the medication.
You can consult your doctor about alternative medications with less side effects.
Hope I have answered your query. Let me know if I can assist you further.